A few months ago I visited my doctor to discuss options for decreasing the amount of acne I have, for a few various reasons. We decided to use a topical cream, for the more oily areas on my face, and for me to take a 100mg dosage of Apo-Minocycline two times a day (morning and night). This worked fantastic for a few months. Eventually, I developed this odd rash on one side of my neck. The skin was very red and dry, somewhat scaly/bumpy, a bit raised, uneven + about the size/shape of my thumb. It kind of itched/hurt as well. I wasn't sure if it was connected to my skincare or not, so I continued with my routine. Eventually the rash started changing. It started by becoming lighter towards the center of the rash, however still scaly, just not red, yet the outer ring (to be clear, not a circle) was still red. Even later, it started spreading to the other side of my neck. I work in customer service so I was sick of this rash, it's hard to hide and I don't want to put makeup on it, so I took a break from taking the Apo-Minocycline and about a week later it finally started to fade. I had this rash for about 3 weeks all together. I was relieved it was gone, so I continued on with my life and didn't think much of it. Soon after I started taking apo-minocycline again, since my acne was popping up more without it, and sure enough, about a week and a half later, a rash identical to the last had appeared. This is where I am now, except that it is much more itchy than the last, and my skin doesn't seem as scaly, but still dry. It started the same, but has now spread to both sides of my neck and is irregularly shaped, somewhat blotchy, and some days it shows more than others. I have definitely stopped taking the dosages of Apo-Minocycline since I suspect that is the trigger to this rash appearing (which would make sense, because it's purpose is to dry out skin, hense why I was prescribed it for my acne.) I am off to camp for the next few weeks and this past week my doctor has been away (otherwise I would have contacted them!) This is extremely frustrating for me and nothing I've researched seems to be quite the same as what I'm experiencing. I have been gently applying some Glaxal Base moisturing cream to it to try to reduce dry/itchiness but it doesn't seem to be that effective. Any suggestions or ideas as to what this could be would be extremely helpful. Thank you!